# SDR IPXA2025060364625

- Difficulty date: May 24, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 31,357 hours, 21,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Angle
- Part number: 149N755089
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD 1060 LBL 15 WITH EVIDENCE OF CORROSION NO DOT NSTALLED T-CHORD AT STA 1060 LBL 15 IAW B757-200PF, SRM 51-40-02-0G-0.
